# SDR 97ZZZX403

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40EA
- Make and model: Bell 222
- Aircraft serial: 47061
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Link
- Part number: 222031194101
- Condition: Failed
- Location: Nlg Door Aft
- Part time: 1,487 hours
- Component: 222031194101
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR AFT DOOR LINK THAT CONNECTS DOOR TO NOSE GEAR STRUT FAILED WHERE ROD END ATTACHES LINK TO STRUT ALLOWING DOOR TO HANG DOWN FREELY.  WHEN AIRCRAFT LANDED, DOOR WAS CAUGHT BETWEEN TIRE AND AIRFRAME AND BROKE OFF AT HINGE.  NO OTHER DAMAGE RESULTED.  DOOR IS FIBERGLASS COMPOSITE AND LINK IS PLASTIC.
